Differential and Integral Equations

Interaction between oscillations and global asymptotic stability in delay differential equations

István Győri

Full-text: Access denied (no subscription detected)

We're sorry, but we are unable to provide you with the full text of this article because we are not able to identify you as a subscriber. If you have a personal subscription to this journal, then please login. If you are already logged in, then you may need to update your profile to register your subscription. Read more about accessing full-text

Article information

Source
Differential Integral Equations, Volume 3, Number 1 (1990), 181-200.

Dates
First available in Project Euclid: 18 June 2013

Permanent link to this document
https://projecteuclid.org/euclid.die/1371586194

Mathematical Reviews number (MathSciNet)
MR1014735

Zentralblatt MATH identifier
0726.34054

Subjects
Primary: 34K15
Secondary: 34K20: Stability theory

Citation

Győri, István. Interaction between oscillations and global asymptotic stability in delay differential equations. Differential Integral Equations 3 (1990), no. 1, 181--200. https://projecteuclid.org/euclid.die/1371586194


Export citation